# SDR FDEA201803240769

- Difficulty date: March 24, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,996 hours, 22,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N500920
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 600 FLOOR PANEL MOUNT HOLE AT APPROX. LBL 40 IS OBLONG.  REPAIRED IAW EA F-5310-T0339087.
